# SDR 2008UALA03924

- Difficulty date: July 23, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 34,351 hours, 13,030 cycles
- Engine: Iae V2522A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SQUIB ON AGENT 1 ENG 2 DOESN'T TEST.  BULB OK BUT DOESN'T COME ON DURING FIRE TEST.  *S/D*  OPEN WIRE AT PIN NR 2 OF 5WE2 CONNECTOR.  REPLACED WIRE 2621-0003-20 BETWEEN CONN'S 5WE2 & 474VC PER WDM26-21-03.  PERFORMED FIRE OPS TEST.  CHECKS NORMAL.
